MathSciNet Relay Station
MathSciNet bibliographic data
MR1985907 (2004f:57031) 57N70 (57M15 57N10)
Massuyeau, Gwénaël; Meilhan, Jean-Baptiste Characterization of $Y\sb 2$-equivalence for homology cylinders. J. Knot Theory Ramifications 12 (2003), no. 4, 493–522.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement